Research article Special Issues

A study on the (2+1)–dimensional first extended Calogero-Bogoyavlenskii- Schiff equation

  • Received: 23 March 2021 Accepted: 07 May 2021 Published: 28 June 2021
  • This article studies a (2+1)–dimensional first extended Calogero-Bogoyavlenskii-Schiff equation, which was recently introduced in the literature. We derive Lie symmetries of this equation and then use them to perform symmetry reductions. Using translation symmetries, a fourth-order ordinary differential equation is obtained which is then solved with the aid of Kudryashov and $ (G'/G)- $expansion techniques to construct closed-form solutions. Besides, we depict the solutions with the appropriate graphical representations. Moreover, conserved vectors of this equation are computed by engaging the multiplier approach as well as Noether's theorem.

    Citation: Chaudry Masood Khalique, Kentse Maefo. A study on the (2+1)–dimensional first extended Calogero-Bogoyavlenskii- Schiff equation[J]. Mathematical Biosciences and Engineering, 2021, 18(5): 5816-5835. doi: 10.3934/mbe.2021293

    Related Papers:

  • This article studies a (2+1)–dimensional first extended Calogero-Bogoyavlenskii-Schiff equation, which was recently introduced in the literature. We derive Lie symmetries of this equation and then use them to perform symmetry reductions. Using translation symmetries, a fourth-order ordinary differential equation is obtained which is then solved with the aid of Kudryashov and $ (G'/G)- $expansion techniques to construct closed-form solutions. Besides, we depict the solutions with the appropriate graphical representations. Moreover, conserved vectors of this equation are computed by engaging the multiplier approach as well as Noether's theorem.



    加载中


    [1] W. Q. Peng, S. F. Tian, T. T. Zhang, Initial value problem for the pair transition coupled nonlinear Schrödinger equations via the Riemann-Hilbert method, Compl. Anal. Operator Theory, 14 (2020), 38. doi: 10.1007/s11785-020-00997-1
    [2] S. F. Tian, Lie symmetry analysis, conservation laws and solitary wave solutions to a fourth-order nonlinear generalized Boussinesq water wave equation, Appl. Math. Lett., 100 (2020), 106056. doi: 10.1016/j.aml.2019.106056
    [3] C. J. Cui, X.Y. Tang, Y. J. Cui, New variable separation solutions and wave interactions for the (3+1)-dimensional Boiti-Leon-Manna-Pempinelli equation, Appl. Math. Lett., 102 (2020), 106109. doi: 10.1016/j.aml.2019.106109
    [4] R. Hirota, J. Satsuma, N-Soliton solutions of model equations for shallow water waves, J. Phys. Soc. Jpn., 40 (1976), 611–612. doi: 10.1143/JPSJ.40.611
    [5] N. Benoudina, Y. Zhang, C. M. Khalique, Lie symmetry analysis, optimal system, new solitary wave solutions and conservation laws of the Pavlov equation, Commun. Nonlinear Sci. Numer. Simulat., 94 (2021), 105560. doi: 10.1016/j.cnsns.2020.105560
    [6] J. J. Mao, S. F. Tian, T. T. Zhang, X. J. Yan, Lie symmetry analysis, conservation laws and analytical solutions for chiral nonlinear Schrödinger equation in (2+1)-dimensions, Nonlinear Anal-Model, 25 (2020), 358–377.
    [7] M. Rosa, S. Chulián, M. L. Gandarias, R. Traciná, Application of Lie point symmetries to the resolution of an interface problem in a generalized Fisher equation, Physica D, 405 (2020), 132411. doi: 10.1016/j.physd.2020.132411
    [8] S. Chulián, M. Rosa, M. L. Gandarias, Symmetries and solutions for a Fisher equation with a proliferation term involving tumor development, Math. Meth. Appl. Sci., 43 (2020), 2076–2084. doi: 10.1002/mma.6105
    [9] T. A. Sulaiman, A. Yusuf, F. Tchier, M. Inc, F. M. O. Tawfiq, F. Bousbahi, Lie-Bäcklund symmetries, analytical solutions and conservation laws to the more general (2+1)-dimensional Boussinesq equation, Results Phys., 22 (2021), 103850. doi: 10.1016/j.rinp.2021.103850
    [10] P. Cui, Bilinear form and exact solutions for a new extended (2+1)-dimensional Boussinesq equation, Results Phys., 22 (2021), 103919. doi: 10.1016/j.rinp.2021.103919
    [11] X. Y. Gao, Y. J. Guo, W. R. Shan, Water-wave symbolic computation for the Earth, Enceladus and Titan: The higher-order Boussinesq-Burgers system, auto and non-auto-Bäcklund transformations, Appl. Math. Lett., 104 (2020), 106170. doi: 10.1016/j.aml.2019.106170
    [12] A. M. Wazwaz, New (3+1)-dimensional Date-Jimbo-Kashiwara-Miwa equations with constant and time-dependent coefficients: Painlevé integrability, Phys. Lett. A, 384 (2020), 126787. doi: 10.1016/j.physleta.2020.126787
    [13] A. M. Wazwaz, A new (3+1)-dimensional Painlevé-integrable Sakovich equation: multiple soliton solutions, Int. J. Numer. Methods Heat Fluid Flow, (2021), In Press, doi.org/10.1108/HFF-11-2020-0687.
    [14] M. L. Gandarias, M. R. Duran, C. M. Khalique, Conservation laws and travelling wave solutions for double dispersion equations in (1+1) and (2+1) dimensions, Symmetry, 12 (2020), 950; doi:10.3390/sym12060950. doi: 10.3390/sym12060950
    [15] Y. Yildirim, E. Yasar, An extended Korteweg–de Vries equation: multi-soliton solutions and conservation laws, Nonlinear Dyn., 90 (2017), 1571–1579. doi: 10.1007/s11071-017-3749-x
    [16] T. Motsepa, C. M. Khalique, Closed-form solutions and conserved vectors of the (3+1)-dimensional negative-order KdV equation, Adv. Math. Models Appl., 5 (2020), 7–18.
    [17] Q. Guo, J. Liu, New exact solutions to the nonlinear Schrödinger equation with variable coefficients, Results Phys., 16 (2020), 102857. doi: 10.1016/j.rinp.2019.102857
    [18] Y. Liu, Q. Teng, W. Tai, J. Zhou, Z. Wang, Symmetry reductions of the (3+1)-dimensional modified Zakharov-Kuznetsov equation, Adv. Differ. Equ., (2019), 77.
    [19] Y. Zhou, F. Fan, Q. Liu, Bounded and unbounded traveling wave solutions of the (3+1)-dimensional Jimbo-Miwa equation, Results Phys., 12 (2019), 1149–1157. doi: 10.1016/j.rinp.2018.12.065
    [20] H. Liu, J. Li, Lie symmetry analysis and exact solutions for the short pulse equation, Nonlinear Anal. Theor., 71 (2009), 2126–2133. doi: 10.1016/j.na.2009.01.075
    [21] M. J. Ablowitz, P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, Cambridge, 1991.
    [22] L. Zhang, C. M. Khalique, Classification and bifurcation of a class of second-order ODEs and its application to nonlinear PDEs, Discrete Cont. Dyn-S, 11 (2018), 777–790.
    [23] N. A. Kudryashov, Simplest equation method to look for exact solutions of nonlinear differential equations, Chaos Solitons Fract., 24 (2005), 1217–1231. doi: 10.1016/j.chaos.2004.09.109
    [24] N. A. Kudryashov, N. B. Loguinova, Extended simplest equation method for nonlinear differential equations, Appl. Math. Comput., 205 (2008), 396–402.
    [25] N. A. Kudryashov, One method for finding exact solutions of nonlinear differential equations, Commun. Nonlinear Sci. Numer. Simulat., 17 (2012), 2248–2253. doi: 10.1016/j.cnsns.2011.10.016
    [26] R. Hirota, The Direct Method in Soliton Theory, Cambridge University Press, Cambridge, 2004.
    [27] C. H. Gu, Soliton Theory and Its Application, Zhejiang Science and Technology Press, Zhejiang, 1990.
    [28] V. B. Matveev, M. A. Salle, Darboux Transformations and Solitons, Springer, New York, 1991.
    [29] M. Wang, Y. Zhou, Z. Li, Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics, Phys. Lett. A, 216 (1996), 67–75. doi: 10.1016/0375-9601(96)00283-6
    [30] M. Wang, X. Li, J. Zhang, The $ (G'/G)-$ expansion method and travelling wave solutions for linear evolution equations in mathematical physics, Phys. Lett. A, 24 (2005), 1257–1268.
    [31] L. V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York, 1982.
    [32] P. J. Olver, Applications of Lie Groups to Differential Equations, 2$^{nd}$ edition, Springer-Verlag, Berlin, 1993.
    [33] N. H. Ibragimov, Elementary Lie Group Analysis and Ordinary Differential Equations, John Wiley & Sons, Chichester, NY, 1999.
    [34] G. W. Bluman, A. F. Cheviakov, S. C. Anco, Applications of Symmetry Methods to Partial Differential Equations, Springer, New York, 2010.
    [35] R. J. Leveque, Numerical Methods for Conservation Laws, 2$^nd$ edition, Birkhäuser-Verlag, Basel, 1992.
    [36] R. Naz, F. M. Mahomed, D. P. Mason, Comparison of different approaches to conservation laws for some partial differential equations in fluid mechanics, Appl. Math. Comput., 205 (2008), 212–230.
    [37] A. Sjöberg, On double reductions from symmetries and conservation laws, Nonlinear Anal. Real World Appl., 10 (2009), 3472–3477. doi: 10.1016/j.nonrwa.2008.09.029
    [38] E. Noether, Invariante variationsprobleme, Nachr. v. d. Ges. d. Wiss. zu Göttingen, Math.-phys. Klasse, 2 (1918), 235–257.
    [39] W. Sarlet, Comment on 'Conservation laws of higher order nonlinear PDEs and the variational conservation laws in the class with mixed derivatives', J. Phys. A: Math. Theor., 43 (2010), 458001. doi: 10.1088/1751-8113/43/45/458001
    [40] T. Motsepa, M. Abudiab, C. M. Khalique, A Study of an extended generalized (2+1)-dimensional Jaulent-Miodek equation, Int. J. Nonlin. Sci. Num., 19 (2018), 391–395. doi: 10.1515/ijnsns-2017-0147
    [41] N. H. Ibragimov, A new conservation theorem, J. Math. Anal. Appl., 333 (2007), 311–328.
    [42] C. M. Khalique, S. A. Abdallah, Coupled Burgers equations governing polydispersive sedimentation; a Lie symmetry approach, Results Phys., 16 (2020), 102967. doi: 10.1016/j.rinp.2020.102967
    [43] M. S. Bruzón, M. L. Gandarias, Traveling wave solutions of the K(m, n) equation with generalized evolution, Math. Meth. Appl. Sci., 41 (2018), 5851–5857. doi: 10.1002/mma.1339
    [44] A. M. Wazwaz, Multiple-soliton solutions for the Calogero-Bogoyavlenskii-Schiff, Jimbo-Miwa and YTSF equations, Appl. Math. Comput., 203 (2008), 592–597.
    [45] O. I. Bogoyavlenskii, Overturning solitons in new two-dimensional integrable equations, Math. USSR Izv., 34 (1990) 245–259.
    [46] A. M. Wazwaz, New solutions of distinct physical structures to high-dimensional nonlinear evolution equations, Appl. Math. Comput., 196 (2008), 363–370.
    [47] S. Salem, M. Kassem, S. M. Mabrouk, Similarity solution of (2+1)-dimensional Calogero-Bogoyavlenskii-Schiff equation Lax pair, Am. J. Appl. Math., 7 (2019), 137–144. doi: 10.11648/j.ajam.20190705.11
    [48] M. Shakeel, S. T. Mohyud-Din, Improved $(G'/G)-$expansion and extended tanh methods for (2+1)-dimensional Calogero-Bogoyavlenskii-Schiff equation, Alex. Eng. J., 54 (2015), 27–33. doi: 10.1016/j.aej.2014.11.003
    [49] M. Najafi, M. Najafi, S. Arbabi, New application of $ (G'/G)- $expansion method for generalized (2+1)-dimensional nonlinear evolution equations, J. Eng. Math., (2013), 2013.
    [50] M. T. Darvishi, M. Najafi, M. Najafi, New application of EHTA for the generalized (2+1)-dimensional nonlinear evolution equations, Int. J. Math. Comput. Sci., 6 (2010), 132–138.
    [51] M. Najafi, M. Najafi, S. Arbabi, New exact solutions for the generalized (2+ 1)-dimensional nonlinear evolution equations by tanh-coth method, Int. J. Mod. Theor. Phys., 2 (2013), 79–85.
    [52] M. Najafi, S. Arbabi, M. Najafi, New application of sine-cosine method for the generalized (2+1)-dimensional nonlinear evolution equations, Int. J. Adv. Math. Sci., 1 (2013), 45–49.
    [53] N. Aminakbari, Y. Gu, W. Yuan, Meromorphic exact solutions of the (2+1)-dimensional generalized Calogero-Bogoyavlenskii-Schiff equation, Open Math. J., 18 (2020), 1342–1351. doi: 10.1515/math-2020-0099
    [54] A. M. Wazwaz, A variety of completely integrable Calogero-Bogoyavlenskii-Schiff equations with time-dependent coefficients, Int. J. Numer. Method H., 31 (2021), 174–185. doi: 10.1108/HFF-01-2020-0015
    [55] J. Billingham, A. C. King, Wave Motion, Cambridge University Press, Cambridge, UK, 2000.
    [56] N. A. Kudryashov, Analytical theory of nonlinear differential equations, Institute of Computer Investigations, Moskow-Igevsk, 2004.
    [57] M. Abramowitz, I. Stegun, Handbook of Mathematical Functions, New York, Dover, 1972.
    [58] E. J. Parkes, Observations on the basic $(G'/G)-$expansion method for finding solutions to nonlinear evolution equations, Appl. Math. Comput., 217 (2010), 1759–1763.
    [59] N. A. Kudryashov, A note on the $(G'/G)-$expansion method, Appl. Math. Comput., 217 (2010), 1755–1758.
    [60] J. Calatayud, M. Jornet, Short comment on the construction of soliton solutions, Optik, 228 (2021), 166192. doi: 10.1016/j.ijleo.2020.166192
    [61] Z. S. Lü, H. Q. Zhang, Soliton-like and period form solutions for high dimensional nonlinear evolution equations, Chaos Solitons Fractals, 17 (2003), 669–673. doi: 10.1016/S0960-0779(02)00481-2
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(2256) PDF downloads(168) Cited by(3)

Article outline

Figures and Tables

Figures(6)

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog